1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Hi Guest, welcome to the TES Community!

    Connect with like-minded education professionals and have your say on the issues that matter to you.

    Don't forget to look at the how to guide.

    Dismiss Notice

Sleeping problems

Discussion in 'Health and wellbeing' started by DalekTeacher, Aug 31, 2015.

  1. DalekTeacher

    DalekTeacher New commenter

    Hi,

    Just after Christmas I started having bladder problems and was prescribed Oxybutynin. I was on a low dose at the start but over the months have gone up to 2 a day. Quite recently, I can't seem to fall asleep. I checked in the side effects and it says it can cause sleeping difficulty. I wondered whether medication side effects can happen a few months in rather than starting immediately?

    Thank you,

    Dalekteacher.
     

Share This Page